MAUDE Adverse Event Report: Micro-Tech (Nanjing) Co.,Ltd. DuraClip(TM) Repositionable Hemostasis Clip; Hemostatic Metal Clip For The Gi Tract

Micro-Tech (Nanjing) Co.,Ltd. DuraClip(TM) Repositionable Hemostasis Clip; Hemostatic Metal Clip For The Gi Tract
Catalog Number DC0235
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the clip deployment malfunctioned and the clip did not catch tissue.The original intended procedure was egd (endo) esophagogastroduodenoscopy w/control of bleeding any type.Therapies being used on the patient at the time of the event that may have caused or contributed to the event: not applicable.
 
Additional Manufacturer Narrative
After micro-tech received this incident, we reviewed the manufacturing documents from the device history record and found no abnormalities that would contribute to this issue.We are trying to get more informaiton for investigation.We will fill a follow-up report when this incident investigation is done.

Brand Name
DuraClip(TM) Repositionable Hemostasis Clip
Common Device Name
Hemostatic Metal Clip For The Gi Tract
Manufacturer (Section D)
Micro-Tech (Nanjing) Co.,Ltd.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
Micro-Tech(Nanjing) Co.,Ltd.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, ind
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key50877509
Report Number3004837686-2026-00011
Device Sequence Number18498233
Product Code PKL
UDI-Device Identifier16932619740019
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDC0235
Device Lot NumberM251115M231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient Weight154 LB
Patient RaceWhite